# SDR CA130412011

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486592
- Condition: Failed
- Location: Te Flaps
- Part time: 22,591 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP DRIVE CAUTION LIGHT ILLUMINATED WHEN FLAPS MOVING TO 0. FLAPS STOPPED AT 10.  MULTIPLE ROLLER AND TRACK DAMAGE FOUND. RT NR 2 FLAP ACTUATOR REPLACED.
